Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What causes dizzy spells with normal thyroid levels?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 5136 Questions
Question
I have Polycystic Ovarian Syndrome. In October 2013 I was not diagnosed with Hypothyroidism and my Thyroid was fine. Is it possible to develop a Thyroid condition within 10-11 months of the Thyroid test and bloodwork taken? I fainted 2 weeks ago, reason unknown, and dizzy spells continue. Cardiologists and Neurologists find nothing wrong. Can it be Thyroid levels? (I was prescribed metformin but do not take it, it makes me too sick. So I live affected by pcos)
Posted Fri, 29 Aug 2014 in Women's Health
 
 
Answered by Dr. Manisha Jain 16 minutes later
Brief Answer:
ENT EVALUATION

Detailed Answer:
Hello XXXXXXX thanks for trusting health care magic.
Firstly I would like to clear that thyroid hormone levels can show derangement within 6-8 weeks of last normal report.
But at the same time subclinical deranged levels of hormones cannot lead to dizzy spells as in your case.
In my opinion you need an ENT Surgeon because your symptoms seem to be related to inner ear problem.
And in case everything comes out to be normal then you should get an EEG immediately after next attack because at times EEG signs disappear after after the spell in case there is a lapse of few hours between the attack and neurological evaluation.
I hope I have answered your questions but in case you have any other query I will be happy to help.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor